# SDR HEEA107339

- Difficulty date: February 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 8,890 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT TRANSMISSION CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE PRESSURE SWITCH AND THERMO SWITCH 214-040-805-001.
